# SDR CA040428007

- Difficulty date: April 28, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 10,673 hours
- Engine: Allsn 250C20R
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, T, J
- Precautionary procedure: A

## Discrepancy

(CAN) THIS MORNING THE PILOT WAS IN CRUISE WHEN A LOUD BANG OCCURRED AND THE TOT INCREASED.   WITH NO ENGINE, THE PILOT AUTOROTATED TO A CLEAR SPOT TO THE GROUND.  NO DAMAGE TO AIRCRAFT.  THE ENGINE HAD FAILED.  A VISUAL OF THE TURBINE SECTION SHOWS SUBSTANTIAL DAMAGE.  AT THIS TIME UNKNOWN SOURCE OF WHAT CAUSED THIS DAMAGE.
